# SDR ASOA201101321

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 9 HAS CORROSION AROUND SEVERAL NUTPLATES BETWEEN FS 574 AND 619.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND DRILLED NEW CAP IAW SRM 51-40-11.   INSTALLED NEW CAP IAW REO 601R-53-61-3780.
